Some Papers Affiliated to University of Science and Technology of China-以中国科学技术大学为完成单位发表的部分论文

Some Papers Affiliated to University of Science and Technology of China

以中国科学技术大学为完成单位发表的论文

  1. Feng Qi, A method of constructing inequalities about $e^x$, Univerzitet u Beogradu Publikacije Elektrotehničkog Fakulteta, Serija: Matematika 8 (1997), 16–23.
  2. Feng Qi, Further generalizations of inequalities for an integral, Univerzitet u Beogradu Publikacije Elektrotehničkog Fakulteta, Serija: Matematika 8 (1997), 79–83.
  3. Feng Qi, Generalized weighted mean values with two parameters, Proceedings of the Royal Society of London Series A—Mathematical, Physical and Engineering Sciences 454 (1998), no. 1978, 2723–2732; Available online at http://dx.doi.org/10.1098/rspa.1998.0277.
  4. Feng Qi, Inequalities for a multiple integral, Acta Mathematica Hungarica 84 (1999), no. 1-2, 19–26; Available online at http://dx.doi.org/10.1023/A:1006642601341.
  5. Feng Qi, On a two-parameter family of nonhomogeneous mean values, Tamkang Journal of Mathematics 29 (1998), no. 2, 155–163.
  6. Feng Qi, Li-Hong Cui, and Sen-Lin Xu, Some inequalities constructed by Tchebysheff’s integral inequality, Mathematical Inequalities & Applications 2 (1999), no. 4, 517–528; Available online at http://dx.doi.org/10.7153/mia-02-42.
  7. Feng Qi and Sen-Lin Guo, Inequalities for the incomplete gamma and related functions, Mathematical Inequalities & Applications 2 (1999), no. 1, 47–53; Available online at http://dx.doi.org/10.7153/mia-02-05.
  8. Feng Qi and Zheng Huang, Inequalities of the complete elliptic integrals, Tamkang Journal of Mathematics 29 (1998), no. 3, 165–169.
  9. Feng Qi and Qiu-Ming Luo, A simple proof of monotonicity for extended mean values, Journal of Mathematical Analysis and Applications 224 (1998), no. 2, 356–359; Available online at http://dx.doi.org/10.1006/jmaa.1998.6003.
  10. Feng Qi and Jia-Qiang Mei, Some inequalities of the incomplete gamma and related functions, Zeitschrift für Analysis und ihre Anwendungen 18 (1999), no. 3, 793–799; Available online at http://dx.doi.org/10.4171/ZAA/914.
  11. Feng Qi, Jia-Qiang Mei, Da-Feng Xia, and Sen-Lin Xu, New proofs of weighted power mean inequalities and monotonicity for generalized weighted mean values, Mathematical Inequalities & Applications 3 (2000), no. 3, 377–383; Available online at http://dx.doi.org/10.7153/mia-03-38.
  12. Feng Qi and Sen-Lin Xu, Refinements and extensions of an inequality, II, Journal of Mathematical Analysis and Applications 211 (1997), no. 2, 616–620; Available online at http://dx.doi.org/10.1006/jmaa.1997.5318.
  13. Feng Qi and Sen-Lin Xu, The function $(b^x-a^x)/x$: inequalities and properties, Proceedings of the American Mathematical Society 126 (1998), no. 11, 3355–3359; Available online at http://dx.doi.org/10.1090/S0002-9939-98-04442-6.
  14. Feng Qi, Sen-Lin Xu, and Lokenath Debnath, A new proof of monotonicity for extended mean values, International Journal of Mathematics and Mathematical Sciences 22 (1999), no. 2, 417–421; Available online at http://dx.doi.org/10.1155/S0161171299224179.
  15. Bai-Ni Guo and Feng Qi, Proofs of an integral inequality, Mathematics and Informatics Quarterly 7 (1997), no. 4, 182–184.
  16. Josip Pečarić, Feng Qi, V. Šimić, and Sen-Lin Xu, Refinements and extensions of an inequality, III, Journal of Mathematical Analysis and Applications 227 (1998), no. 2, 439–448; Available online at http://dx.doi.org/10.1006/jmaa.1998.6104.
  17. Mei Jia-Qiang, Xu Sen-Lin, and Qi Feng, Curvature pinching for minimal submanifolds in unit spheres, Mathematica Applicata 12 (1999), no. 3, 5–10.
  18. Xu Sen-Lin, Huang Zheng, and Qi Feng, A rigidity theorem for manifold with a nice submanifold, Mathematica Applicata 12 (1999), no. 1, 72–75.
  19. 祁锋,Jordan和Kober不等式的拓广和加强,工科数学 12 (1996), no. 4, 98–102.
  20. 夏大峰,徐森林,祁锋,非正截曲率的完备Riemann流形在无穷远截曲率趋于零的条件,数学研究与评论 19 (1999), no. 4, 747–752.

Related Links-相关链接

  1. Feng Qi, Some Papers Authored by Prof. Dr. Feng Qi and Indexed by the Web of Science and the Engineering Village Since 1997, ResearchGate Technical Report.
  2. Feng Qi, The List of Papers and Preprints Authored by Prof. Dr. Feng Qi Since 1993, ResearchGate Technical Report.
  3. Some Papers Affiliated to Henan Normal University以河南师范大学为完成单位发表的论文
  4. Some Papers Affiliated to Tianjin Polytechnic University以天津工业大学为完成单位发表的论文
  5. Some Papers Affiliated to Inner Mongolia University for Nationalities以内蒙古民族大学为完成单位发表的论文
  6. Some Papers Coauthored with Teachers at Inner Mongolia University for Nationalities与内蒙古民族大学教师合作发表的论文
  7. A List of Coauthors with Feng Qi祁锋的合作者
Advertisements

About qifeng618

Professor in Mathematics
This entry was posted in Academics, Homepage, Teaching and Education. Bookmark the permalink.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s